# SDR A6WA201441154

- Difficulty date: February 15, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 26,625 hours, 25,577 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWNS IN CARGO BAY CORRODED BEYOND LIMITS ON LBL 9.  R & R TWO EACH PN 601R38663-21 PLATES IAW CRJ 200 AMM 53-01-11.
